# SDR AALA2018101299020

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 77,537 hours, 27,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Slide
- Part time: 55,218 hours, 19,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE BOTTLE PRESSURE WAS LOW.  REPLACED THE SLIDE IAW JC 19L80025002.
